The construction of Frobenius manifolds from KP tau-functions

J.W. van de Leur, J.W. van de Leur, Ruud Martini

    Research output: Contribution to journalArticleAcademicpeer-review

    15 Citations (Scopus)


    Frobenius manifolds (solutions of WDVV equations) in canonical coordinates are determined by the system of Darboux–Egoroff equations. This system of partial differential equations appears as a specific subset of the n-component KP hierarchy. KP representation theory and the related Sato infinite Grassmannian are used to construct solutions of this Darboux–Egoroff system and the related Frobenius manifolds. Finally we show that for these solutions Dubrovin's isomonodromy tau-function can be expressed in the KP tau-function.
    Original languageUndefined
    Pages (from-to)587-616
    Number of pages30
    JournalCommunications in mathematical physics
    Publication statusPublished - 1999


    • METIS-140617
    • IR-102319

    Cite this